Alert archive / New Jersey / Coastal Flood Statements in 2010
Coastal Flood Statement 28, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood statement at Nov 12, 2010, 4:31 AM EST for Middlesex County, Monmouth County, New Jersey. It took effect at Nov 12, 2010, 11:00 AM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2010, 4:31 AM EST (09:31 UTC)
- In effect from
- Nov 12, 2010, 11:00 AM EST
- Expired
- Nov 12, 2010, 3:00 PM EST
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Middlesex County, NJ, Monmouth County, NJ
The radar
The Philadelphia radar (KDIX), 48 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 9.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2508 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
181 WHUS41 KPHI 120931 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 431 AM EST FRI NOV 12 2010 MDZ012-015-019-020-121700- /O.NEW.KPHI.CF.Y.0041.101112T1300Z-101112T1700Z/ KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 431 AM EST FRI NOV 12 2010 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM TO NOON EST TODAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT FROM 800 AM TO NOON EST TODAY. A PERSISTENT NORTHEAST WIND IS EXPECTED TO RESULT IN AREAS OF MINOR TIDAL FLOODING THIS MORNING ALONG THE MARYLAND EASTERN SHORE OF CHESAPEAKE BAY AND TIDAL TRIBUTARIES. HIGH TIDE OCCURS BETWEEN AROUND 815 AM AND 1130 AM EST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE MINOR FLOODING OF LOW AREAS ALONG THE BAY AND TRIBUTARIES. PLEASE DO NOT PARK YOUR CAR IN AREAS PRONE TO TIDAL FLOODING. DO NOT TRY TO DRIVE ANY FLOODED ROADWAYS. && $$ DEZ003-004-NJZ020-022>027-121700- /O.NEW.KPHI.CF.Y.0041.101112T1600Z-101112T2000Z/ INLAND SUSSEX-DELAWARE BEACHES-OCEAN-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 431 AM EST FRI NOV 12 2010 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 AM TO 3 PM EST TODAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT FROM 1100 AM TO 300 PM EST TODAY. A PERSISTENT NORTHEAST WIND IS EXPECTED TO RESULT IN AREAS OF MINOR TIDAL FLOODING TODAY ALONG THE NEW JERSEY AND DELAWARE COASTLINES...ADJACENT BACK BAYS AND LOWER DELAWARE BAY. HIGH TIDE ALONG THE COAST OCCURS BETWEEN AROUND 1130 AM AND 100 PM EST. HIGH TIDE ACROSS ADJACENT BACK BAYS AND LOWER DELAWARE BAY OCCURS LATER THAN HIGH TIDE ALONG THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE MINOR FLOODING OF LOW AREAS ALONG THE OCEAN AND BAYS. PLEASE DO NOT PARK YOUR CAR IN AREAS PRONE TO TIDAL FLOODING. DO NOT TRY TO DRIVE ANY FLOODED ROADWAYS. && $$ DEZ001-002-NJZ016-021-121700- /O.NEW.KPHI.CF.Y.0041.101112T1800Z-101112T2100Z/ NEW CASTLE-KENT-SALEM-CUMBERLAND- 431 AM EST FRI NOV 12 2010 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 1 PM TO 4 PM EST TODAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT FROM 100 PM TO 400 PM EST TODAY. A PERSISTENT NORTHEAST WIND IS EXPECTED TO RESULT IN AREAS OF MINOR TIDAL FLOODING THIS AFTERNOON ALONG CENTRAL AND UPPER DELAWARE BAY TO THE MOUTH OF THE DELAWARE RIVER. HIGH TIDE OCCURS BETWEEN AROUND 130 PM AND 345 PM EST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE MINOR FLOODING OF LOW AREAS ALONG THE BAY. PLEASE DO NOT PARK YOUR CAR IN AREAS PRONE TO TIDAL FLOODING. DO NOT TRY TO DRIVE ANY FLOODED ROADWAYS. && $$ NJZ012>014-121700- /O.NEW.KPHI.CF.S.0028.101112T1600Z-101112T2000Z/ MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- 431 AM EST FRI NOV 12 2010 ...SPOTTY MINOR TIDAL FLOODING TODAY... A PERSISTENT NORTHEAST WIND WILL RESULT IN SPOTTY MINOR TIDAL FLOODING ALONG THE NORTHERN COASTLINE OF NEW JERSEY, ADJACENT BACK BAYS AND RARITAN BAY. HIGH TIDE ALONG THE COAST AND RARITAN BAY OCCURS BETWEEN AROUND 1130 AM AND 1245 PM EST. HIGH TIDE ACROSS ADJACENT BACK BAYS OCCURS LATER THAN HIGH TIDE ALONG THE COAST. PLEASE DO NOT PARK YOUR CAR IN AREAS PRONE TO TIDAL FLOODING. DO NOT TRY TO DRIVE ANY FLOODED ROADWAYS. $$ NJZ017>019-PAZ070-071-121700- /O.NEW.KPHI.CF.S.0029.101112T2100Z-101113T0100Z/ GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 431 AM EST FRI NOV 12 2010 ...SPOTTY MINOR TIDAL FLOODING LATE THIS AFTERNOON AND EVENING... A PERSISTENT NORTHEAST WIND WILL RESULT IN SPOTTY MINOR TIDAL FLOODING ALONG THE TIDAL DELAWARE RIVER. HIGH TIDE ALONG THE RIVER OCCURS BETWEEN AROUND 400 PM AND 800 PM EST. PLEASE DO NOT PARK YOUR CAR IN AREAS PRONE TO TIDAL FLOODING. DO NOT TRY TO DRIVE ANY FLOODED ROADWAYS. $$ MPD
2 follow-up statements
258 WHUS41 KPHI 121709 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1209 PM EST FRI NOV 12 2010 MDZ012-015-019-020-130115- /O.EXP.KPHI.CF.Y.0041.000000T0000Z-101112T1700Z/ /O.NEW.KPHI.CF.Y.0042.101113T0000Z-101113T0600Z/ KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 1209 PM EST FRI NOV 12 2010 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EST SATURDAY... THIS MORNING'S COASTAL FLOOD ADVISORY HAS BEEN ALLOWED TO EXPIRE. AN ADVISORY FOR THE NEXT HIGH TIDE HAS BEEN ISSUED AND IS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EST SATURDAY. A PERSISTENT NORTHEAST WIND IS EXPECTED TO RESULT IN AREAS OF MINOR TIDAL FLOODING THIS EVENING ALONG THE MARYLAND EASTERN SHORE OF THE CHESAPEAKE BAY AND TIDAL TRIBUTARIES. HIGH TIDE OCCURS BETWEEN 900 PM AND MIDNIGHT EST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE MINOR FLOODING OF LOW AREAS ALONG THE BAY AND TRIBUTARIES. PLEASE DO NOT PARK YOUR CAR IN AREAS PRONE TO TIDAL FLOODING. DO NOT TRY TO DRIVE ANY FLOODED ROADWAYS. && $$ DEZ003-004-NJZ020-022>027-122000- /O.CON.KPHI.CF.Y.0041.000000T0000Z-101112T2000Z/ INLAND SUSSEX-DELAWARE BEACHES-OCEAN-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 1209 PM EST FRI NOV 12 2010 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... A COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. A PERSISTENT NORTHEAST WIND IS EXPECTED TO RESULT IN AREAS OF MINOR TIDAL FLOODING TODAY ALONG THE NEW JERSEY AND DELAWARE COASTLINES...ADJACENT BACK BAYS AND LOWER DELAWARE BAY. HIGH TIDE ALONG THE COAST OCCURS BETWEEN AROUND 1130 AM AND 100 PM EST. HIGH TIDE ACROSS ADJACENT BACK BAYS AND LOWER DELAWARE BAY OCCURS LATER THAN HIGH TIDE ALONG THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE MINOR FLOODING OF LOW AREAS ALONG THE OCEAN AND BAYS. PLEASE DO NOT PARK YOUR CAR IN AREAS PRONE TO TIDAL FLOODING. DO NOT TRY TO DRIVE ANY FLOODED ROADWAYS. && $$ DEZ001-002-NJZ016-021-122100- /O.CON.KPHI.CF.Y.0041.101112T1800Z-101112T2100Z/ NEW CASTLE-KENT-SALEM-CUMBERLAND- 1209 PM EST FRI NOV 12 2010 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. A PERSISTENT NORTHEAST WIND IS EXPECTED TO RESULT IN AREAS OF MINOR TIDAL FLOODING THIS AFTERNOON ALONG CENTRAL AND UPPER DELAWARE BAY TO THE MOUTH OF THE DELAWARE RIVER. HIGH TIDE OCCURS BETWEEN AROUND 130 PM AND 345 PM EST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE MINOR FLOODING OF LOW AREAS ALONG THE BAY. PLEASE DO NOT PARK YOUR CAR IN AREAS PRONE TO TIDAL FLOODING. DO NOT TRY TO DRIVE ANY FLOODED ROADWAYS. && $$ NJZ012>014-122000- /O.CON.KPHI.CF.S.0028.000000T0000Z-101112T2000Z/ MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- 1209 PM EST FRI NOV 12 2010 A PERSISTENT NORTHEAST WIND WILL RESULT IN SPOTTY MINOR TIDAL FLOODING ALONG THE NORTHERN COASTLINE OF NEW JERSEY... ADJACENT BACK BAYS AND RARITAN BAY. HIGH TIDE ALONG THE COAST AND RARITAN BAY OCCURS BETWEEN AROUND 1130 AM AND 1245 PM EST. HIGH TIDE ACROSS ADJACENT BACK BAYS OCCURS LATER THAN HIGH TIDE ALONG THE COAST. PLEASE DO NOT PARK YOUR CAR IN AREAS PRONE TO TIDAL FLOODING. DO NOT TRY TO DRIVE ANY FLOODED ROADWAYS. $$ NJZ017>019-PAZ070-071-130100- /O.CON.KPHI.CF.S.0029.101112T2100Z-101113T0100Z/ GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 1209 PM EST FRI NOV 12 2010 A PERSISTENT NORTHEAST WIND WILL RESULT IN SPOTTY MINOR TIDAL FLOODING ALONG THE TIDAL DELAWARE RIVER. HIGH TIDE ALONG THE RIVER OCCURS BETWEEN AROUND 400 PM AND 800 PM EST. PLEASE DO NOT PARK YOUR CAR IN AREAS PRONE TO TIDAL FLOODING. DO NOT TRY TO DRIVE ANY FLOODED ROADWAYS. $$
155 WHUS41 KPHI 122009 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 309 PM EST FRI NOV 12 2010 DEZ001-002-NJZ016-021-122115- /O.CAN.KPHI.CF.Y.0041.000000T0000Z-101112T2100Z/ NEW CASTLE-KENT-SALEM-CUMBERLAND- 309 PM EST FRI NOV 12 2010 ...COASTAL FLOOD ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE COASTAL FLOOD ADVISORY. BASED ON THE LATEST OBSERVATIONS FROM REEDY POINT, WIDESPREAD MINOR TIDAL FLOODING IS NO LONGER EXPECTED. JUST SPOTTY FLOODING IS POSSIBLE THE NEXT FEW HOURS AND AGAIN LATE TONIGHT WITH THE NEXT HIGH TIDE. $$ DEZ003-004-NJZ020-022>027-122115- /O.EXP.KPHI.CF.Y.0041.000000T0000Z-101112T2000Z/ INLAND SUSSEX-DELAWARE BEACHES-OCEAN-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 309 PM EST FRI NOV 12 2010 ...COASTAL FLOOD ADVISORY HAS EXPIRED... THE COASTAL FLOOD ADVISORY IS NO LONGER IN EFFECT. $$ NJZ012>014-122115- /O.EXP.KPHI.CF.S.0028.000000T0000Z-101112T2000Z/ MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- 309 PM EST FRI NOV 12 2010 SPOTTY TIDAL FLOODING IS NO LONGER ANTICIPATED. $$ MDZ012-015-019-020-130415- /O.CON.KPHI.CF.Y.0042.101113T0000Z-101113T0600Z/ KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 309 PM EST FRI NOV 12 2010 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EST SATURDAY... A PERSISTENT NORTHEAST WIND IS EXPECTED TO RESULT IN AREAS OF MINOR TIDAL FLOODING THIS EVENING ALONG THE MARYLAND EASTERN SHORE OF THE CHESAPEAKE BAY AND TIDAL TRIBUTARIES. HIGH TIDE OCCURS BETWEEN 900 PM AND MIDNIGHT EST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE MINOR FLOODING OF LOW AREAS ALONG THE BAY AND TRIBUTARIES. DO NOT PARK YOUR CAR IN AREAS PRONE TO TIDAL FLOODING. DO NOT TRY TO DRIVE ANY FLOODED ROADWAYS. && $$ NJZ017>019-PAZ070-071-130100- /O.CON.KPHI.CF.S.0029.101112T2100Z-101113T0100Z/ GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 309 PM EST FRI NOV 12 2010 A PERSISTENT NORTHEAST WIND WILL RESULT IN SPOTTY MINOR TIDAL FLOODING ALONG THE TIDAL DELAWARE RIVER. HIGH TIDE ALONG THE RIVER OCCURS BETWEEN AROUND 400 PM AND 800 PM EST. ADDITIONAL SPOTTY FLOODING COULD OCCUR TOMORROW MORNING WITH THE NEXT HIGH TIDE AS WELL. DO NOT PARK YOUR CAR IN AREAS PRONE TO TIDAL FLOODING. DO NOT TRY TO DRIVE ANY FLOODED ROADWAYS. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood statement went out at Nov 12, 3:35 AM EST, 56 minutes earlier.
Area forecast discussion, Nov 12, 3:35 AM EST, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 AM EST FRI NOV 12 2010
.SYNOPSIS...
LARGE HIGH PRESSURE ACROSS EASTERN CANADA AND ALONG THE EAST COAST
WILL MOVE VERY SLOWLY EASTWARD THE NEXT SEVERAL DAYS. FAIR
WEATHER IS EXPECTED ACROSS THE REGION THROUGH SUNDAY. A LOW
PRESSURE SYSTEM WILL MOVE ACROSS THE GREAT LAKES REGION SUNDAY.
ITS ASSOCIATED FRONT WILL APPROACH FROM THE WEST ON MONDAY.
ANOTHER LOW MAY MOVE UP FROM THE SOUTHERN STATES AND BRING MORE
RAINS FOR TUESDAY AND WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ANOTHER BEAUTIFUL AUTUMN DAY IS IN STORE FOR THE REGION WITH HIGH
PRESSURE REMAINING IN CONTROL. THE STRONG SUBSIDENCE WILL AGAIN
PRODUCE CLEAR SKIES AND PLEASANT TEMPERATURES. WE WILL HAVE HIGHS
IN THE LOW 60S FOR MOST AREAS WITH SOME UPPER 50S ALONG THE SHORE
AND ACROSS THE SOUTHERN POCONOS. THESE HIGH TEMPERATURES AGREE
WITH THE MET/MAV GUIDANCE FOR THE AREA. WINDS WILL BE LIGHT OVER
MOST AREAS...BUT N OR NE AROUND 10 TO 15 MPH ALONG THE SHORE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
FAIR WEATHER CONTINUES THROUGH THE SHORT TERM. THE UPPER RIDGE TO
THE WEST REACHES ITS HIGHEST HEIGHTS (FOR OUR LATITUDE) TONIGHT
BEFORE SLOWLY DECREASING THIS WEEKEND. THE SFC RIDGE LINE CROSSES
THE AREA SUNDAY. SKIES WILL BE CLEAR FRI NIGHT THROUGH SAT NIGHT.
SOME CLOUDINESS WILL ARRIVE AHEAD OF THE APPROACHING SYSTEM ON
SUN. THE CLOUDINESS WILL BE MAINLY HIGH CLOUDS...SO SUNDAY WILL BE
NICE AS WELL. HIGH TEMPERATURES THIS WEEKEND WILL ONCE AGAIN BE IN
THE LOW 60S IN MOST AREAS...WITH SOME MID 60S POSSIBLE. GOOD
RADIATIONAL COOLING FRI NGT AND SAT NGT WILL BRING MORE COLD
READINGS AT NIGHT...WITH 30S FAIRLY WIDESPREAD. WINDS WILL BE
LIGHT THIS WEEKEND.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THE 1200 UTC GFS AND THE 1200 UTC ECMWF ARE IN FAIRLY GOOD
AGREEMENT FOR MONDAY THROUGH THURSDAY, WITH A FEW SUBTLE
DIFFERENCES.
ON SUNDAY NIGHT, AN UPPER LEVEL RIDGE IS FORECAST TO BE OVER THE
WESTERN NORTH ATLANTIC WITH A LONG WAVE TROUGH AXIS EXTENDING FROM
THE WESTERN GREAT LAKES TO NORTHWESTERN MEXICO. A MID LEVEL LOW IS
EXPECTED TO BE LOCATED IN THE LAKE SUPERIOR VICINITY. THE LOW IS
FORECAST TO LIFT OVER EASTERN CANADA ON MONDAY AS THE UPPER
PATTERN CONTINUES TO TRANSLATE EASTWARD. A SHORT WAVE IS
ANTICIPATED TO ROUND THE BASE OF THE LONG WAVE TROUGH AND IT
SHOULD LIFT OVER OUR REGION ON WEDNESDAY. ANOTHER MID LEVEL SHORT
WAVE FROM THE WEST IS EXPECTED FOR THURSDAY.
AT THE SURFACE, SUNDAY NIGHT'S GREAT LAKES LOW SHOULD PULL A WEAK
COLD FRONT INTO OUR REGION FOR MONDAY INTO TUESDAY. WE HAVE
INCLUDED A LOW OR SLIGHT CHANCE FOR SHOWERS, MAINLY IN OUR
NORTHERN AND WESTERN ZONES.
THE MID LEVEL SHORT WAVE LIFTING UP FROM THE SOUTHWEST IS
EXPECTED TO RESULT IN THE DEVELOPMENT OF A SURFACE LOW IN THE
SOUTHEASTERN STATES ON TUESDAY ALONG THE NEARLY STALLED FRONTAL
BOUNDARY. THE LOW IS FORECAST TO LIFT THROUGH OUR REGION ON
TUESDAY NIGHT. AS A RESULT, WE HAVE INCLUDED THE MENTION OF RAIN
FROM TUESDAY INTO TUESDAY NIGHT.
THE SURFACE LOW IS EXPECTED TO PASS ACROSS NEW ENGLAND ON
WEDNESDAY, ALLOWING DRY AIR TO BE DRAWN INTO OUR REGION AFTER SOME
LINGERING MORNING SHOWERS.
A COLD FRONT ASSOCIATED WITH THE MID LEVEL SHORT WAVE APPROACHING
FROM THE WEST MAY BRING SOME SHOWERS FROM WEDNESDAY NIGHT INTO
THURSDAY, ESPECIALLY IN OUR NORTHERN ZONES. IT MAY BE COLD ENOUGH
IN THE HIGHER ELEVATIONS TO RESULT IN A FEW SNOW SHOWERS AT THAT
TIME.
TEMPERATURES DURING THE PERIOD WILL LIKELY BEGIN AT SLIGHTLY
ABOVE NORMAL LEVELS ON MONDAY AND THEY SHOULD DROP GRADUALLY TO
NEAR NORMAL VALUES FOR THURSDAY.
&&
.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
VFR THROUGH THE TAF PERIOD. CLEAR SKIES. NO VISIBILITY RESTRICTIONS.
NORTH TO NORTH-NORTHEAST WINDS OF LIGHT TO MODERATE SPEEDS. ALL THIS
THANKS TO STRONG HIGH PRESSURE CONTINUING TO BUILD OVER THE AREA.
OUTLOOK...
ASIDE FROM THE POSSIBILITY OF SOME PATCHY FOG AT THE MORE SHELTERED
TAF SITES AROUND DAYBREAK SUNDAY AND MONDAY, EXCELLENT VFR
CONDITIONS ARE EXPECTED TO PREVAIL THROUGH SUNDAY NIGHT. AN
APPROACHING COLD FRONT MIGHT PRODUCE MVFR CONDITIONS IN SHOWERS ON
MONDAY. IT IS THEN EXPECTED TO STALL AND MIGHT PRODUCE MORE
WIDESPREAD MVFR OR MAYBE EVEN IFR CONDITIONS ON TUESDAY.
&&
.MARINE...
THE PRESSURE GRADIENT BETWEEN THE LOW WELL OFF THE COAST AND THE
HIGH BUILDING INTO THE AREA FROM THE NORTH IS EXPECTED TO BEGIN TO
WEAKEN STARTING TODAY. THIS WILL CAUSE WINDS TO DIMINISH FROM
NORTHWEST TO SOUTHEAST ACROSS THE BAY AND COASTAL WATERS. WE ARE
GOING TO STICK WITH END TIMES OF THE ADVISORIES (NOON TODAY FOR THE
LOWER BAY AND 600 PM SATURDAY FOR THE ATLANTIC WATERS).
OVER THE LOWER BAY, WINDS MAY INCREASE SOME TOWARD DAYBREAK BUT THEN
SHOULD DROP BELOW THE ADVISORY CRITERION AS WE DEVELOP A BIT OF A
MARINE LAYER. THERE MAY WELL BE 5 FT SWELLS AT THE MOUTH OF THE BAY
AT LEAST INTO SATURDAY, BUT LOCAL POLICY IS NOT TO ISSUE ADVISORIES FOR
THEM AND THEY WOULD NOT PENETRATE FAR INTO THE BAY ANYWAY.
OVER THE OCEAN WATERS, WINDS WILL DROP BELOW THE ADVISORY CRITERION
TODAY INTO TONIGHT, BUT SEAS STILL LOOK TO REMAIN UP IN 6 FT OR
GREATER SWELLS THROUGH SATURDAY. GUIDANCE SUGGESTS THE SWELLS WILL
REQUIRE AN ADVISORY BEYOND SATURDAY, BUT THERE IS TIME TO MONITOR.
THE PRESENT ADVISORY LIKELY WILL TRANSITION TO AN ADVISORY FOR
HAZARDOUS SEAS, AND SAID ADVISORY COULD CONCEIVABLY RUN THROUGH
SUNDAY.
A COLD FRONT IS FORECAST TO APPROACH AND PROBABLY STALL ACROSS THE
AREA ON MONDAY AND TUESDAY. THIS SHOULD LEAVE US IN RELATIVELY
WEAKER WIND FLOW AND SMALL CRAFT ADVISORY CONDITIONS ARE NOT
FORECAST AT THIS TIME.
&&
.TIDES/COASTAL FLOODING...
ASTRONOMICAL TIDES ARE ON THE SLOW DECREASE. TIDAL DEPARTURES SHOULD
START TO DROP FIRST ALONG OUR NORTHERN AREA EARLY TODAY AS WINDS
DIMINISH FROM NORTHWEST TO SOUTHEAST ALTHOUGH SWELLS CONTINUE. THAT
DECREASE IN DEPARTURES WILL SLOWLY SPREAD SOUTH ALONG THE COAST, UP
DELAWARE BAY AND THE TIDAL DELAWARE, AND LAST ACROSS CHESAPEAKE BAY
WHERE DEPARTURES WERE STILL ON THE RISE EARLY THIS MORNING. THIS PUT
EVERYBODY AROUND THE MINOR TIDAL FLOODING CRITERIA. SSE GUIDANCE WAS
QUITE LOW THIS MORNING AND WAS NOT CONSIDERED, AND WHERE LOCAL
GUIDANCE LOOKED A BIT MORE ROBUST AND OVER CHESAPEAKE BAY (BECAUSE
DEPARTURES WERE RISING) WE WENT WITH AN ADVISORY FOR AREAS OF MINOR
TIDAL FLOODING. THAT LEFT RARITAN BAY, THE NORTHERN NEW JERSEY COAST
AND THE TIDAL DELAWARE WITH A STATEMENT FOR SPOTTY MINOR TIDAL
FLOODING.
FOR MOST LOCATIONS, IT IS A DECENT BET THAT THIS TIDE WILL BE THE LAST
THAT REQUIRES ANY ADVISORY EXCEPT FOR CHESAPEAKE BAY. THERE, THE
HIGHER HIGH TIDE IS TONIGHT AND WE WILL LEAVE A DECISION ON THAT FOR
THE SUBSEQUENT FORECASTERS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY FROM 11 AM THIS MORNING TO 3 PM EST
THIS AFTERNOON FOR NJZ020-022>027.
COASTAL FLOOD ADVISORY FROM 1 PM TO 4 PM EST THIS AFTERNOON
FOR NJZ016-021.
DE...COASTAL FLOOD ADVISORY FROM 11 AM THIS MORNING TO 3 PM EST
THIS AFTERNOON FOR DEZ003-004.
COASTAL FLOOD ADVISORY FROM 1 PM TO 4 PM EST THIS AFTERNOON
FOR DEZ001-002.
MD...COASTAL FLOOD ADVISORY FROM 8 AM THIS MORNING TO NOON EST
TODAY FOR MDZ012-015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST SATURDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL NOON EST TODAY FOR ANZ431.
&&
SYNOPSIS...O'HARA
NEAR TERM...O'HARA
SHORT TERM...O'HARA
LONG TERM...IOVINO
AVIATION...DELISI
MARINE...DELISI
TIDES/COASTAL FLOODING...DELISIHazardous weather outlook, Nov 11, 7:00 PM EST, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 700 PM EST THU NOV 11 2010 MDZ008-NJZ001-007>010-015-017>019-PAZ054-055-060>062-067>071-122300- CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 700 PM EST THU NOV 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-NJZ012>014-016-020>027-122300- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 700 PM EST THU NOV 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE DAYTIME HIGH TIDE ON FRIDAY WILL COME CLOSE OR AROUND THE THRESHOLD FOR MINOR TIDAL FLOODING. PLEASE LOOK FOR FURTHER UPDATES AND POSSIBLE STATEMENTS OR ADVISORIES LATER TONIGHT OR FRIDAY MORNING. THE DAYTIME HIGH TIDE ON FRIDAY WILL START AROUND NOON ALONG THE OCEAN AND RARITAN BAY. IT WILL TAKE MOST OF THE AFTERNOON TO TRAVEL INTO DELAWARE BAY AND TIDAL SECTIONS OF THE LOWER DELAWARE RIVER AND ITS TRIBUTARIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ012-015-019-020-122300- KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 700 PM EST THU NOV 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TONIGHT. THE HIGH TIDE WILL COME CLOSE TO MINOR TIDAL FLOODING LEVELS TONIGHT ALONG CHESAPEAKE BAY AND TIDAL TRIBUTARIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-122300- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 700 PM EST THU NOV 11 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-122300- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 700 PM EST THU NOV 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-122300- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 700 PM EST THU NOV 11 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 4:31 AM EST | Coastal Flood Statement | PHI | Burlington, Camden, Gloucester | 15 hr |
| Nov 12, 4:31 AM EST | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Ocean, Salem | 11 hr |
Nearby
Coastal Flood Statements in New Jersey, 2010Every coastal flood statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.